JournalsrmiVol. 18, No. 2pp. 355–377

Multipliers and weighted \overline{\partial} estimates

  • Joaquim Ortega-Cerdà

    Universitat de Barcelona, Spain
Multipliers and weighted $\overline{\partial}$ estimates cover
Download PDF

Abstract

We study estimates for the solution of the equation u=f\overline{\partial} u=f in one variable. The new ingredient is the use of holomorphic functions with precise growth restrictions in the construction of explicit solutions to the equation.

Cite this article

Joaquim Ortega-Cerdà, Multipliers and weighted \overline{\partial} estimates. Rev. Mat. Iberoam. 18 (2002), no. 2, pp. 355–377

DOI 10.4171/RMI/322